Sur les équations de l’équilibre d’un corps solide élastique

Ivar Fredholm Stockholm

TBD mathscidoc:1701.33347

Acta Mathematica, 23, (1), 1-42, 1900.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:04 uploaded by actaadmin ] [ 62 downloads ] [ 0 comments ]
@inproceedings{ivar1900sur,
  title={Sur les équations de l’équilibre d’un corps solide élastique},
  author={Ivar Fredholm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203005006285056},
  booktitle={Acta Mathematica},
  volume={23},
  number={1},
  pages={1-42},
  year={1900},
}
Ivar Fredholm. Sur les équations de l’équilibre d’un corps solide élastique. 1900. Vol. 23. In Acta Mathematica. pp.1-42. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203005006285056.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved